# SDR 2012FA0000138

- Difficulty date: January 19, 2012
- Submitted: February 27, 2012
- Operation: General aviation
- Aircraft: N6045M
- Make and model: Beech 76
- Aircraft serial: ME184
- Aircraft time: 8,397 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 105820000601
- Condition: Failed
- Location: Nose
- Part time: 8,397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT SUFFERED 2 NOSE GEAR FAILURES IN JUST OVER A ONE YEAR PERIOD. FIRST FAILURE OCCURED 6/2/2010 AND SECOND OCCURED ON 1/19/2012.
